# SDR UHLA2011062700219

- Difficulty date: June 27, 2011
- Submitted: June 30, 2011
- Operation: Air carrier
- Aircraft: N210JQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000260
- Aircraft time: 5,884 hours, 4,661 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAJOR REPAIR - FOUND CRACK ON LT FWD FUSELAGE, LOCATED BETWEEN FR11 AND FR12, STR 15L AND STR 17L.  REPAIRED SKIN IAW ETD 2011-170*101422 REV A.
